# SDR DALA12001493151

- Difficulty date: June 9, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 21,676 hours, 11,261 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS TEST FAILS DURING CIDS TEST.  EPSU EXT LOAD AFT L, TROUBLESHOT IAW TSM 33-51.  REPLACED AFT RIGHT DOOR SLIDE IAW JOB CARD 2561-4004-RA.  COMPLIED WITH RII INSPECTION ON RIGHT AFT DOOR SLIDE PER JOB CARD 2561-4004-RA.  SYSTEM TEST GOOD.  SAFETY/SECURITY GOOD.
